# SDR CHQA20120801229

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 27,030 hours, 21,949 cycles
- Engine: Allsn AE3007A
- Engine time: 23,882 hours, 20,359 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0220
- Condition: Faulty
- Location: Rudder
- Part time: 3,072 hours, 2,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT, AT 10,000 FEET, THEY RECEIVED A RUDDER SYSTEMS 1/2 INOP MESSAGE, AUTO-PILOT FAIL, AND YAW DAMPER FAIL MESSAGES.  THE CREW FURTHER REPORTED THAT THE AUTO-PILOT FAIL AND YAW DAMPER FAIL MESSAGES CLEARED WHILE THE RUDDER SYS 1/2 FAIL DID NOT.  THE CREW RAN THE QUICK REFERENCE HANDBOOK AND ALL MESSAGES CLEARED.  AT 14,000 FEET THE RUDDER SYS 1/2 INOP MESSAGE RE-APPEARED.  THE CREW RAN THE QUICK REFERENCE HANDBOOK AGAIN AND THE MESSAGE CLEARED.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FOUND SAFE FOR A FERRY FLIGHT TO CMH.  CMH MAINTENANCE REPLACED BOTH THE RUDDER 1 AND RUDDER 2 PRESSURE SWITCHES.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
